# SDR GLBA97007

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: PE70261
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPW - FLAP DISAGREEMENT ON CLIMB-OUT.  MAINTENANCE CLEANED FLAP TRACKS AND REPLACED RHIB ROLLERS.  COULD NOT DUPLICATE.  (M)
